| Model Number |
SN60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacy assistant reported that during an intraocular lens (iol) implant procedure, the physician verified that the lens was damaged.There was a contact with the patient.The surgery was completed with another iol.There was no patient harm and symptoms.The patient was not hospitalized and there was no medical intervention.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Photo shows iol in a lens case.Iol appears to be cut in half.Based on our observation of the attached photo, lens is cut in half.A definitive determination of damage cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).